does it have sulfur or cough syurp. cause sometimes i can get sleepy, or my ears will ring and it doesnt work. i use it for back pain, should i go back tu 7.5-500
21 Feb 2010
Your pills with the imprint "m363" are actually a stronger dose of the same medication you have been taking. That is, it is generic Lortab (another brand name of Vicodin), but rather than 7.5mg of hydrocodone and 500mg of acetaminophen, it contains 10mg of hydrocodone and 500mg of acetaminophen. Thus, as was already mentioned, you should see your doctor (or at least leave a message to have him call you back) about the side effects you are having. They are most likely due to the increased amount of hydrocodone you are taking with each pill, and that amount may be too much for you (resulting in the tinnitus and drowsiness you are experiencing).
Hope that helps you out more specifically!
13 Feb 2010
you should see your doctor when you can because almost no Hydro has sulfur and cough syurp is only in the liquids... tiredness and ringging are both side effects that can happen with this med so again PLEASE talk to your doctor and i wish you the best (ringing can be an alergic reaction or just a physical reaction) the 7.5 is pretty addictive so i would honestly think about the 5/500 if you can deal with the pain (i understand its hard but there is no Physical reason you should feel pain but obviously you do. -its biology... no one should feel pain but since we obviously do there is more to it)
- Sulfur Information for Consumers
- Sulfur Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sulfur (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 29 Jul 2010
... sulfonamides in medication & believe I have reaction to sulfur & salicylic acid in soaps. All i try makes matters worse & I give it ...
1 answer • 7 Jul 2011
i have a friend who took 6 melioxicams 15 mg one and a sulfur pill earlier im watching like a hawk. she has had abdominal pain and nausea
1 answer • 28 Apr 2013
I have a bad cough and a really painful earache, can I take pain pills and cough syrup
1 answer • 13 Dec 2013